Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 19 and I had the Mirena iud put in about 4 and a half months ago for my birth conrtol. Before that i was on the patch and have always had a history of UTI's, about 3 a year. I have been sexually active with the same guy for over a year and a half and have a regular period that is always reliable. Two weeks ago i knew i had a UTI and went to my doctor to get antibiotics, she put me on Macrobid and i thought that cleared it up. But now two weeks later, my period is 7 days late and i feel like i have yet another UTI. I know Mirena can cause your periods to become lighter to the point where they stop, but my last period was normal and heavy, so i don't understand why this one is now late and i feel the burning on a UTI. I took a pregnancy test just incase and it was negative, i have no idea what to  do now...Help please! 

Loading...

A urinary tract infection (UTI) is an infection caused by pathogenic organisms (for example, bacteria, fungi, or parasites) in any of th

e structures that comprise the urinary tract. However, this is the broad definition of urinary tract infections; many authors prefer to 

use more specific terms that localize the urinary tract infection to the major structural segment involved such as urethritis (urethral infection), cystitis (bladder infection), ureter infection, and pyelonephritis (kidney infection). Other structures that eventually connect to or share close anatomic proximity to the urinary tract (for example, prostate, epididymis, and vagina) are sometimes included in the discussion of UTI because they may either cause or be caused by UTI. 

This disease can recur easily. You'd better take the medicine that can eradicate this disease. The herbal medicine named Diuretic and Anti-inflammatory Pill can help you. Though it may work slowly, it can get rid of uti and doesn't have any side effects. You can google this pill t get more information. I hope it can help you.

Reply

Loading...